Depression Support Center

anon421
Im going to have to take meds again, and go back to therapy
by anon421
June 4, 2011 at 10:04 AM

I was taking Lexapro but my sex drive was so bad, my doctor even lowered the dosage but it still didn't work sex wise. Well I stopped the lexapro and stopped going to therapy, while doing both I still had my episodes and I still felt like crap. I also didn't want to take the pills at night and then fall into a deep sleep in case my DD needs me. Today I just felt like I wanted to die and make it all go away. DD woke up throwing up,last month she had fever for like 3 days. We are having major financial issues and all I get is bad news. Im so tired of feeling sick myself, I have no energy at all. Im not a good mom for my child. I love her but I don't love the feeling I get especially when she is sick. I had a dream where I saw my daughter doing something and my DH saw her doing something completely different. I explained to him that it symbolises real life, he never believes me when I tell him how I feel.I want to run away

Replies

  • beanielips
    June 4, 2011 at 10:30 AM
    At least you realize you need to get help. I know my DH loves me and really wants to help me, but he doesn't get it either. He knows that I feel miserable, but thinks I should "fix" like he fixes his slumps.

    Make that appointment ASAP, it will be the best for you.
  • ShhhItsASecret
    June 4, 2011 at 11:18 AM
    My df doesnt understand either. he just says to stop being down and stuff. but i dont know how to stop. i wish i did
  • matreshka
    June 4, 2011 at 1:08 PM

    have you tried therapy? ive found that to be overall more helpful than meds (although i am once again on meds). a lot of anti depressants cause sex drive side effects but some dont.

    i hope you find a way to get through your depression :)

  • lyrick24
    June 5, 2011 at 12:59 AM

    maybe they can put you on something that wont affect your libido and wont knock you out at night. discuss this with your therapist or dr.

  • ReaderVictoria
    June 5, 2011 at 3:07 AM

    Good luck and I hope you feel better soon.

  • rhodaj
    by rhodaj
    rho
    June 5, 2011 at 10:18 AM

     I'm glad you are going back on your meds and going back to your theropist.  Maybe you can get your husband to go with you for a few session.  So he can understand more of what you are going through

  • K_Marie
    by K_Marie
    June 6, 2011 at 1:05 AM

     *HUGS*

Depression Support Center

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts